It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 27Showing 1 - 20 of 547 for lexapro weight gain. (0.014 seconds)


... I don't know what med you're on. You might want to try Lexapro. I feel ok on it. I'm on 20mg of Lexapro. (2 replies)
... I can totally relate to weight gain and meds..........I do disagree with comments of "they do not cause weight gain." I had a friend gain 35lbs in one month on a med.Now tell me how much extra food you would have to be eating to gain that MUCH!! It was the med........stopped it and it came off. ... (5 replies)
... This was not my experience with Paxil and Celexa (also SSRI's). I gained 30 lbs IN SPITE of daily rigorous exercise and watching my diet. The jury is out whether these meds actually alter metabolism or not. (5 replies)

... xanax would beed to be taken every day to equal the effects of lexapro on anxiety, O assume the lexapro is helping you.....sometimes it doesnt work at all. ... (5 replies)
... I am sorry to say that for many, the weight gain doesn't stop. You may just keep slowly gaining weight for as long as you're on it. ... (6 replies)
... I had gone on the South Beach and lost about 20 lbs. After being put on Lexapro I've gain it all back and have not made any significant changes in my diet. ... (6 replies)
... recently added Remeron and now it takes every ounce of willpower I have to not eat everything in sight! I've gained five lbs so far. If I gain much more, I'm going to talk to my md about it at my next visit. ... (5 replies)
... Has anyone on this board gained weight when taking Lexapro and then gone off it or decreased their dosage and successfully lost the weight? ... (6 replies)
... Some SSRI's are indeed known to cause weight gain, so that statment is false. Any doctor will tell you so. I was on Zoloft a few years ago and gained nearly 40 lbs in 6 months. ... (5 replies)
... I have been on Lexapro for about 6 months now and have gained about 23 lbs. Does anyone has any suggestions or heard of an SSRI that doesn't cause weight gain? ... (5 replies)
... Has anyone else gained weight on Lexapro? ... (7 replies)
... i was on lexapro for about 2 years and without a doubt it increased my weight. ... (12 replies)
... Hi. I can relate about taking the meds. and gaining weight. Lexapro made me gain weight. ... (5 replies)
... mailed my Dr. and attached my food journal. He replied that BuSpar is not known to cause weight gain, and to keep running. That's all he said! ... (3 replies)
... How do antidepressant medications like Zoloft or Lexapro cause weight gain? ... (18 replies)
... So far, I haven't seen much in weight gain but it's still early and I went most of the summer unable to eat at all. ... (12 replies)
... I've posted this question before but things just keep getting worse. I've gained 60 lbs on lexapro over the past four years and I just keep gaining. I drink tons of water, no pop and eat healthy. ... (0 replies)
... The weight gain or loss that can result from SSRI usage comes from the fact that the medication manipulates the levels of serotonin, a chemical in the brain. ... (18 replies)
... I have been on Lexapro and Klonopin for Generalized Anxiety Disorder and Panic Attacks since June of 2006. At the time I started the medications I weighed 155 pounds. ... (3 replies)
... Hi there! First of all, you are going to get alot of different sorts of feedback, weight gain from one person, and from me, I didn't even want to eat. ... (2 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 27

All times are GMT -7. The time now is 12:49 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!